Well-definable types over subsets
Groupe d'étude de théories stables, Volume 3 (1980-1982), Talk no. 2, 4 p.
@article{STS_1980-1982__3__A2_0,
     author = {Pillay, Anand},
     title = {Well-definable types over subsets},
     journal = {Groupe d'\'etude de th\'eories stables},
     note = {talk:2},
     pages = {1--4},
     publisher = {Secr\'etariat math\'ematique},
     volume = {3},
     year = {1980-1982},
     mrnumber = {717764},
     zbl = {0519.03025},
     language = {en},
     url = {http://archive.numdam.org/item/STS_1980-1982__3__A2_0/}
}
TY  - JOUR
AU  - Pillay, Anand
TI  - Well-definable types over subsets
JO  - Groupe d'étude de théories stables
N1  - talk:2
PY  - 1980-1982
SP  - 1
EP  - 4
VL  - 3
PB  - Secrétariat mathématique
UR  - http://archive.numdam.org/item/STS_1980-1982__3__A2_0/
LA  - en
ID  - STS_1980-1982__3__A2_0
ER  - 
%0 Journal Article
%A Pillay, Anand
%T Well-definable types over subsets
%J Groupe d'étude de théories stables
%Z talk:2
%D 1980-1982
%P 1-4
%V 3
%I Secrétariat mathématique
%U http://archive.numdam.org/item/STS_1980-1982__3__A2_0/
%G en
%F STS_1980-1982__3__A2_0
Pillay, Anand. Well-definable types over subsets. Groupe d'étude de théories stables, Volume 3 (1980-1982), Talk no. 2, 4 p. http://archive.numdam.org/item/STS_1980-1982__3__A2_0/